Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Singular shock waves in interactions


Author: Marko Nedeljkov
Journal: Quart. Appl. Math. 66 (2008), 281-302
MSC (2000): Primary 35L65, 35L67
Published electronically: February 7, 2008
MathSciNet review: 2416774
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a number of papers it has been shown that there exist one-dimensional systems such that they contain solutions with so-called overcompressive singular shock waves besides the usual elementary waves (shock and rarefaction waves as well as contact discontinuities).

One can see their definition for a general 2 $ \times$ 2 system with fluxes linear in one of the dependent variables in Nedeljkov, Delta and singular delta locus for one dimensional systems of conservation laws, Math. Method Appl. Sci. 27 (2004), 931-955. This paper is devoted to examining their interactions with themselves and elementary waves. After a discussion of systems given in a general form, a complete analysis will be given for the ion-acoustic system given in Keyfitz and Kranzer, Spaces of weighted measures for conservation laws with singular shock solutions, J. Differ. Equations 118 (1995), no. 2, 420-451.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L65, 35L67

Retrieve articles in all journals with MSC (2000): 35L65, 35L67


Additional Information

Marko Nedeljkov
Affiliation: Department of Mathematics and Informatics, University of Novi Sad, Trg D. Obradovića 4, 21000 Novi Sad, Yugoslavia
Email: markonne@uns.ns.ac.yu, marko@im.ns.ac.yu

DOI: http://dx.doi.org/10.1090/S0033-569X-08-01109-5
PII: S 0033-569X(08)01109-5
Keywords: conservation law systems, singular shock wave, interaction of singularities
Received by editor(s): June 10, 2006
Published electronically: February 7, 2008
Additional Notes: The work is supported by Serbian Ministry of Science and Enviroment Protection, Grant No. 144016
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website